# SDR ASOA201000366

- Difficulty date: March 2, 2010
- Submitted: March 11, 2010
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 19,646 hours, 16,858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JOB 8760611 OPERATION 412 / PNL 232DZ EXIT SIGN HSG AND LENS COVER CRACKED.  R & R EXIT SIGN HSG AND LENS COVER ON PNL 232DZ IAW MM 33-51-13-000-801 AND 33-51-13-400-801. OPS CHECK DUE. OPS CHECK OF THE EMERGENCY LIGHTS GOOD IAW AMM 33-51-00-710-801.
